# SDR C2XA00IA246

- Difficulty date: August 2, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 3011001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3528 - DURING PRE-FLIGHT INSPECTINO, THE CREW REPORTED THE EMERGENCY EXIT SIGN OVER THE PASSENGER EXIT WILL NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EXIT SIGN, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
